MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent a laparoscopic ventral hernia repair procedure with the implant of ventralight st mesh w/ echo ps 2 on (b)(6) 2025.It was reported that the patient has had abdominal pain since the procedure and now has "foul-smelling urine." contact reports the pain "shoots up the side of her abdomen while eating food." the patient recently had a fall and has issue with walking from another chronic condition.Reportedly, the surgeon told the patient that she had a lot of scar tissue in the area of where the mesh was implanted which had to be removed prior to implant.Patient had a follow up with her surgeon on (b)(6) 2025.As reported the patient "does not want to accuse anything until her follow with the surgeon that did the mesh repair." (note, the results of the follow-up appointment have not been reported to bd).
 
Additional Manufacturer Narrative
As reported, the patient experienced abdominal pain post implant of a ventralight st mesh w/ echo ps 2.Based on the information obtained to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the reported patient postoperative condition.Pain is a known inherent risk of surgery, and the instructions-for-use supplied with the device, lists pain as a possible complication.A review of the manufacturing records finds the lot was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of 190 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21881848
Report Number1213643-2025-00341
Device Sequence Number20990431
Product Code FTL
UDI-Device Identifier00801741130977
UDI-Public(01)00801741130977(11)240930(17)260728(10)HUJW1805
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number5990011
Device Lot NumberHUJW1805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale